# SDR CA050831007

- Difficulty date: August 26, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC6
- Engine: Pwa PT6A27
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Power Section
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE ENGINE WAS REPORTED TO SURGE AND EMIT LOUD NOISES.  THE PILOT SHUT THE ENGINE DOWN IN FLIGHT.  A SUBSEQUENT RE-LIGHT ATTEMPT WAS UNSUCCESSFUL AND THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  SUBSEQUENT INSPECTION REVEALED POWER TURBINE BLADE DAMAGE.  P&WC WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED.
